# SDR 2012FA0000601

- Difficulty date: August 14, 2012
- Submitted: August 31, 2012
- Operation: General aviation
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Engine: Cfmint CFM563B2
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Misinstalled
- Location: L2 Door Slide
- Component: Slide
- Component part number: 1061323433
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  AN ATTEMPT TO  OPS CHECK L2 DOOR ESCAPE SLIDE SYS,  WITH THE SLIDE PLACE AND THE GIRT BAR INSTALLED THE DOOR WAS OPENED BUT THE SLIDE FAILED TO INFLATE.  UPON INVESTIGATION OF THE SLIDE IT WAS FOUND TO HAVE THE SAFETY PIN STILL INSTALLED, AFTER REMOVAL OF THE SAFETY PIN THE SLIDE OPERATED/INFLATED NORMAL.
